MAUDE Adverse Event Report: EBI, LLC. SFLX COILETTE

EBI, LLC. SFLX COILETTE
Catalog Number 1068238
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Shock (2072)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that the patient experienced an electric shock while treating with the bhs device.The customer service representative called the patient and found that last week she experienced a shock to the left foot.The level of pain could not be remembered.The patient stopped using the unit.A replacement bhs assembly and coilette were shipped to the patient's home.The patient later reported that she does not recall the pain level, only a shocking sensation.The patient stated that her doctor did not recommend any medical intervention, only to contact her sales representative to obtain a replacement device.The patient stated the old bhs assembly and coilette have been mailed back.
 
Event or Problem Description
It was reported that the patient experienced an electric shock while treating with the bhs device.The customer service representative called the patient and found that last week she experienced a shock to the left foot.The level of pain could not be remembered.The patient stopped using the unit.A replacement bhs assembly and coilette were shipped to the patient's home.The patient later reported that she does not recall the pain level, only a shocking sensation.The patient stated that her doctor did not recommend any medical intervention, only to contact her sales representative to obtain a replacement device.No additional patient consequences have been reported.The sflx-coilette was returned for further evaluation.
 
Additional Manufacturer Narrative
Investigation summary: the sflx-coilette was received for evaluation.A visual inspection of the customer returned product was performed.Included was one sflx coilette part no.1068238 with julian date 23305.The part appeared to be in good condition from the cosmetic/visual point of view.The dhr was reviewed.All evaluation results did not show any discrepancies.The failure was not confirmed for the reported condition of "the patient experienced an electric shock while treating with the bhs".The coil was tested and operates as intended.Review of complaint history identified (2) total complaints from (mar 25, 2023) to (mar 25, 2024) for pn (1068238) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
SFLX COILETTE
Common Device Name
COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite #303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite #303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite #303
parsippany, NJ 07054
9732999300
MDR Report Key19176055
Report Number0002242816-2024-00056
Device Sequence Number17746236
Product Code LOF
UDI-Device Identifier00812301020607
UDI-Public00812301020607
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number1068238
Device Lot Number23305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Patient Age83 YR
Patient SexFemale
Patient EthnicityNon Hispanic